# SDR 9617366636

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF (AMS), THE NR 4 ENGINE EGT WARNING AND OVERHEAT LIGHT ILLUMINATED FOLLOWED BY A NR 4 ENGINE FIRE WARNING.  ABORTED TAKEOFF.  REPLACED THE HIGH STAGE BLEED VALVE AND CONTROLLER.  OPERATIONAL CHECK GOOD.
